# SDR 2007UALA03661

- Difficulty date: September 9, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 32,024 hours, 12,152 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: 810A000003
- Condition: Worn
- Location: Rudder Servo
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS STATED FELT SUBSTANTIAL VIBRATION IN AFT CABIN AND FORWARD CABIN FOR ABOUT 1 MIN.  FOUND EXCESSIVE RUDDER FREE PLAY IN THE SERVO ROD ENDS.  REPLACED ALL THREE RUDDER SERVO ROD ENDS.  AT HMV, RUDDER HINGE BEARINGS REPLACED, ELEV HINGE BEARINGS REPLACED AND LEFT ELEV GREEN SYS SERVO FAILED FREE PLAY CHECK AT HMV.  REPLACED LEFT ELEV GREEN SERVO.
